# SDR AALA202510207218

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 75,735 hours, 35,461 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  SOF EVENT, TO BE ACCOMPLISHED BEFORE FURTHER FLIGHT,DUE TO PIREP 1608215, POSSIBLE CABIN ODOR ON DESCENT AND TAXI IN". FOUND SOURCE OF ODOR CAUSED BY LEAKING SELECTOR VALVE 2576GM REF MIC # 1609035. MAINTENANCE REPLACED UPPER OUTBOARD LEFT UNIONS AND O-RINGS ON AUTOBRAKE SELECTOR VALVE IAW AMM 32-42-13
